American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14Q99) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Bernard Shiffman and Steve Zelditch. Random polynomials with prescribed Newton polytope. J. Amer. Math. Soc. 17 (2004) 49-108. MR 2015330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Eisenbud, Frank-Olaf Schreyer and Appendix by Jerzy Weyman. Resultants and Chow forms via exterior syzygies. J. Amer. Math. Soc. 16 (2003) 537-579. MR 1969204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Geir Ellingsrud and Stein Arild Strømme. Bott's formula and enumerative geometry. J. Amer. Math. Soc. 9 (1996) 175-193. MR 1317230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1